# SDR DLM88060411

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- Aircraft time: 51,984 hours, 42,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593666751
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BELOW THE AFT CORNER OF THE C-3 CARGO DOOR CUTOUT WAS DAMAGED BY CONTACT WITH GSE.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
